# SDR ASOA02189

- Difficulty date: March 26, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: W220029324
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT WAS INOPERATVE.  MAINTENANCE RESECURED A LOOSE CONNECTION BEHIND THE LAVATORY ASSEMBLY.  SYSTEM OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
